11-24-2007, 06:43 AM #1
FDA: Flu drugs affecting kids' behavior
Government health regulators recommended adding label precautions about neurological problems seen in children who have taken flu drugs made by Roche and GlaxoSmithKline.
The Food and Drug Administration on Friday released its safety review of Roche's Tamiflu and Glaxo's Relenza. Next week, an outside group of pediatric experts is scheduled to review the safety of several such drugs when used in children.
FDA began reviewing Tamiflu's safety in 2005 after receiving reports of children experiencing neurological problems, including hallucinations and convulsions.
Twenty-five patients under age 21 have died while taking the drug, most of them in Japan. Five deaths resulted from children "falling from windows or balconies or running into traffic."
There have been no child deaths connected with Relenza, but regulators said children taking the drug have shown similar neurological problems.
More at link:
Follow me on the Twitter! @EricDiesel1972
Deuteronomy 18:10-12 (KJV)
10 There shall not be found among you anyone who makes his son or his daughter pass through the fire, or one who practices witchcraft, or a soothsayer, or one who interprets omens, or a sorcerer, 11 or one who conjures spells, or a medium, or a spiritist, or one who calls up the dead. 12 For all who do these things are an abomination to the Lord. (KJV)
Follow me at my Biblical Blog: http://scripture-demystified.blogspot.com
Baruch ha Shem Adonai.
11-24-2007, 09:13 AM #2
When I read this headline, I was afraid to read it. I was sure it was going to be about FluMist, which all of my kids received.
Didn't we read a bit about this last year too?
11-24-2007, 09:55 AM #3
No problem. Next week an outside group are going to get together to review it's safety. WHAT? Neurological disturbances? Frightening stuff.
11-24-2007, 10:58 AM #4Registered User
- Join Date
- Mar 2007
Is this just something that happens when the child is taking the drug or is it a long term effect of having had taken the drug in the past? All four of my kids took Tamiflu back in either Jan or Feb.
I now see where it says they died while taking the drug. So maybe my kids are ok. Geez all these drug problems. I never know what's safe to give my kids anymore.
Last edited by jantel74; 11-24-2007 at 10:59 AM. Reason: Can't read.
By BetteDavisEyes in forum Crimes-Spotlight on ChildrenReplies: 1Last Post: 07-16-2013, 10:23 PM
By peeples in forum Crimes-Spotlight on ChildrenReplies: 3Last Post: 01-14-2012, 11:47 AM
By petresq_algc in forum Caylee Anthony 2 years oldReplies: 169Last Post: 06-12-2011, 06:41 AM
By Filly in forum Crimes-Spotlight on ChildrenReplies: 7Last Post: 06-23-2008, 08:49 PM
By Jeana (DP) in forum Up to the MinuteReplies: 3Last Post: 05-10-2007, 07:48 PM